# SDR AALA2019101109007

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 97,279 hours, 15,871 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Lock
- Condition: Unlocked
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: CREW DECLARED AN EMERGENCY INTO MIA ON ACCOUNT OF NOISE COMING FROM NOSE LANDING GEAR. MAINTENANCE CHECKED AIRCRAFT AND CONFIRMED CARGO INCORRECTLY LOADED AND CARGO LOCKS NOT IN LOCKED POSITION. CARGO SYSTEM CHECK OK.
